# SDR SCNA96178

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Control Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN PORTABLE EMERGENCY EXIT LIGHT WAS FOUND INOP.  REMOVED AND REPLACED BATTERIES IN CONTROL CABIN LIGHT ASSEMBLY AND OPS CHECKED OK IN ACCORDANCE WITH MM  33-50-101.
